# SDR DLM88050598

- Difficulty date: October 7, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 41,919 hours, 32,846 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Condition: Bypassing
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LANDING GEAR DID NOT RETRACT, 3 RED LIGHTS INITIALLY THEN THREE GREEN UPON EXTENSION.  STOWED LANDING GEAR BYPASS LEVER.
